# SDR IPXA2016061004440

- Difficulty date: May 17, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Clip
- Part number: ARB09791
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING STR 11 CLIP IS CRACKED AT BS  XORS. 683.  REMOVED, FABRICATED AND REPLACED STR.  11 CLIP AT BS XORS. 683 IAW DWG ARB0979 AND SRM 51-33-01.
